Alert archive / Kentucky / River Flood Warnings in 2016
River Flood Warning 39, NWS Paducah, KY
NWS Paducah, KY issued this river flood warning at Jul 7, 2016, 1:40 AM CDT for Christian County, Trigg County, Kentucky. It took effect at Jul 7, 2016, 3:32 AM CDT. It was in force for 17 hr.
The area
The outline as issued.
The facts
- Issued
- Jul 7, 2016, 1:40 AM CDT (06:40 UTC)
- In effect from
- Jul 7, 2016, 3:32 AM CDT
- Expired
- Jul 7, 2016, 8:29 PM CDT
- In force
- 17 hr
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Christian County, KY, Trigg County, KY
The radar
The Ft Campbell radar (KHPX), 19 km from the middle of the area, began a volume at 06:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point South Fork Little River at Hopkinsville - Bypass (HLBK2).
- Action stage
- 16 ft
- Minor stage
- 18 ft
- Moderate stage
- 19 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03437495, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
030
WGUS43 KPAH 070640
FLWPAH
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
140 AM CDT THU JUL 7 2016
...The National Weather Service in Paducah, Kentucky has issued a
flood warning for the following rivers in Kentucky...
South Fork Little River at Hopkinsville - Bypass affecting
Christian and Trigg Counties
.Heavy rainfall has caused river levels to
rise.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...
Never drive cars...trucks or sport utility vehicles through flooded
areas. The water may be too deep to allow safe passage. Never allow
children to play in or near flood waters. Stay tuned to NOAA Weather
Radio or your local media for further statements and possible updated
forecasts.
Additional information is available at
http://www.crh.noaa.gov/ahps2/index.php?wfo=pah /lower case/
&&
KYC047-221-071513-
/O.NEW.KPAH.FL.W.0039.160707T0846Z-160707T1513Z/
/HLBK2.1.ER.160707T0846Z.160707T0900Z.160707T0913Z.UU/
140 AM CDT THU JUL 7 2016
The National Weather Service in Paducah, Kentucky has issued a
* Flood Warning for
the South Fork Little River at Hopkinsville - Bypass.
* until this morning.
* At 1:30 AM Thursday the stage was 16.1 feet.
* Flood Stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early this morning and
continue to rise to near 18.2 feet by early this morning. the river
will fall below flood stage by early this morning.
&&
LAT...LON 3686 8748 3682 8751 3681 8747 3683 8745
3683 8739 3685 8739
$$4 follow-up statements
027
WGUS43 KPAH 070833
FLWPAH
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
333 AM CDT THU JUL 7 2016
...Forecast Flooding Changed from Moderate to Major Severity for the
following rivers in Kentucky...
South Fork Little River at Hopkinsville - 68/80 affecting Christian
and Trigg Counties
...Forecast Flooding Changed from Minor to Major Severity for the
following rivers in Kentucky...
South Fork Little River at Hopkinsville - Bypass affecting
Christian and Trigg Counties
.Heavy rainfall has caused river levels to
rise.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...
Never drive cars...trucks or sport utility vehicles through flooded
areas. The water may be too deep to allow safe passage. Never allow
children to play in or near flood waters. Stay tuned to NOAA Weather
Radio or your local media for further statements and possible updated
forecasts.
Additional information is available at
http://www.crh.noaa.gov/ahps2/index.php?wfo=pah /lower case/
&&
KYC047-221-072116-
/O.EXT.KPAH.FL.W.0038.000000T0000Z-160707T2116Z/
/HLHK2.3.ER.160707T0610Z.160707T0815Z.160707T1516Z.UU/
333 AM CDT THU JUL 7 2016
...observed flooding increased from Moderate to Major severity...
...forecast flooding increased from Moderate to Major severity...
The Flood Warning continues for
the South Fork Little River at Hopkinsville - 68/80* At 3:15 AM Thursday the stage was 20.1 feet.
* Flood Stage is 15.0 feet.
* Major flooding is occurring and Major flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
this afternoon.
&&
LAT...LON 3690 8735 3685 8738 3685 8739 3683 8739
3684 8734 3689 8732
$$
KYC047-221-071732-
/O.EXT.KPAH.FL.W.0039.160707T0832Z-160707T1732Z/
/HLBK2.3.ER.160707T0704Z.160707T0900Z.160707T1132Z.UU/
333 AM CDT THU JUL 7 2016
...observed flooding increased from Minor to Moderate severity...
...forecast flooding increased from Minor to Major severity...
The Flood Warning continues for
the South Fork Little River at Hopkinsville - Bypass
* from early this morning to this afternoon.
* At 3:00 AM Thursday the stage was 19.1 feet.
* Flood Stage is 18.0 feet.
* Moderate flooding is occurring and Major flooding is forecast.
* Forecast...The river will continue rising to near 20.2 feet by
early this morning. The river will fall below flood stage this
afternoon.
&&
LAT...LON 3686 8748 3682 8751 3681 8747 3683 8745
3683 8739 3685 8739
$$469
WGUS83 KPAH 071041
FLSPAH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
541 AM CDT THU JUL 7 2016
...The flood warning continues for the following rivers in
Kentucky...
South Fork Little River at Hopkinsville - Bypass affecting Christian
and Trigg Counties
.Heavy rainfall has caused river levels to rise.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...
Never drive cars...trucks or sport utility vehicles through flooded
areas. The water may be too deep to allow safe passage. Never allow
children to play in or near flood waters. Stay tuned to NOAA Weather
Radio or your local media for further statements and possible updated
forecasts.
Additional information is available at
http://www.crh.noaa.gov/ahps2/index.php?wfo=pah /lower case/
&&
KYC047-221-080520-
/O.EXT.KPAH.FL.W.0039.000000T0000Z-160708T0520Z/
/HLBK2.3.ER.160707T0704Z.160707T1400Z.160707T2320Z.UU/
541 AM CDT THU JUL 7 2016
The Flood Warning continues for
the South Fork Little River at Hopkinsville - Bypass.
* until late tonight.
* At 5:30 AM Thursday the stage was 20.5 feet.
* Flood Stage is 18.0 feet.
* Major flooding is occurring and Major flooding is forecast.
* Forecast...The river will continue rising to near 20.9 feet by late
this morning. The river will fall below flood stage this evening.
&&
LAT...LON 3686 8748 3682 8751 3681 8747 3683 8745
3683 8739 3685 8739
$$137
WGUS83 KPAH 071857
FLSPAH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
157 PM CDT THU JUL 7 2016
...The flood warning continues for the following river in Kentucky...
South Fork Little River at Hopkinsville - Bypass...affecting
Christian and Trigg Counties.
.Heavy rainfall has caused river levels to rise on the Little River.
At the South Fork Little River at Hopkinsville - Bypass...Major
flooding is occurring and Moderate flooding is forecast. See the
details below...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...
Never drive cars...trucks or sport utility vehicles through flooded
areas. The water may be too deep to allow safe passage. Never allow
children to play in or near flood waters. Stay tuned to NOAA Weather
Radio or your local media for further statements and possible updated
forecasts.
Additional information is available at
http://www.crh.noaa.gov/ahps2/index.php?wfo=pah /lower case/
&&
KYC047-221-080447-
/O.EXT.KPAH.FL.W.0039.000000T0000Z-160708T0447Z/
/HLBK2.3.ER.160707T0704Z.160707T1500Z.160707T2247Z.UU/
157 PM CDT THU JUL 7 2016
The Flood Warning continues for
the South Fork Little River at Hopkinsville - Bypass.
* until this evening.
* At 1:45 PM Thursday the stage was 20.0 feet.
* Flood Stage is 18.0 feet.
* Major flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
late this afternoon.
&&
LAT...LON 3686 8748 3682 8751 3681 8747 3683 8745
3683 8739 3685 8739
$$130
WGUS83 KPAH 080129
FLSPAH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
829 PM CDT THU JUL 7 2016
...The flood warning is cancelled for the following river in
Kentucky...
South Fork Little River at Hopkinsville - Bypass affecting
Christian and Trigg Counties
.The South Fork Little River at Hopkinsville along the Bypass has
fallen below flood stage. Water levels are expected to continue to
fall over the next few days.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...
Never drive cars...trucks or sport utility vehicles through flooded
areas. The water may be too deep to allow safe passage. Never allow
children to play in or near flood waters. Stay tuned to NOAA Weather
Radio or your local media for further statements and possible updated
forecasts.
Additional information is available at
http://www.crh.noaa.gov/ahps2/index.php?wfo=pah /lower case/
&&
KYC047-221-080159-
/O.CAN.KPAH.FL.W.0039.000000T0000Z-160708T0447Z/
/HLBK2.3.ER.160707T0704Z.160707T1500Z.160707T2208Z.UU/
829 PM CDT THU JUL 7 2016
The Flood Warning is cancelled for
the South Fork Little River at Hopkinsville - Bypass.
* At 8:15 PM Thursday the stage was 16.9 feet.
* Flood Stage is 18.0 feet.
* Fell below flood stage at 5:08 PM Thursday.
* Forecast...The river will continue to fall to 8.3 feet by Saturday
morning.
&&
LAT...LON 3686 8748 3682 8751 3681 8747 3683 8745
3683 8739 3685 8739
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this river flood warning went out at Jul 7, 12:26 AM CDT, 1 hour 14 minutes earlier.
Area forecast discussion, Jul 7, 12:26 AM CDT, 1 hour 14 minutes before
Area Forecast Discussion National Weather Service Paducah KY 1226 AM CDT THU JUL 7 2016 .UPDATE... Updated aviation section for 06z taf issuance && .SHORT TERM...(Tonight through Friday night) Issued at 342 PM CDT Wed Jul 6 2016 One MCS is a problem, 2 MCSs interacting with one another is impossible to account for, and the models are definitely having trouble. Bottom line is that this is a low confidence forecast. We will have to wait for the current MCV to rain itself out over the region, which may take well into the evening, but the damaging winds and severe threat have already pushed east out of our Kentucky counties. Will cancel remaining Watch 337 shortly. The upper ridge will expand from the southern Plains eastward through the southeast states Thursday into Friday. At the surface, we will have rather strong southwesterly flow through the period. The 12Z models bring a compact upper storm system eastward into the western Great Lakes Friday, and this may push a weak surface boundary southward into our region. Until the upper ridge begins to builds farther east, we will have to be concerned with one or more additional MCSs moving southeast through the region. Most guidance emphasizes the northeast half of the area, but there is quite a bit of variability in timing and location through early Friday, so the forecast will need adjusting once it becomes more obvious. There is a decent signal for the outflow/cold front to focus convection across the southern half of the area Friday into Friday night. Not sure if it should be believed at this point, but we will have decent chance PoPs down there just in case. Given the heat and humidity expected and the potential for some decent westerly flow aloft, severe weather will be a real possibility with any convection that reaches the area. Hopefully, we will not see anything quite as nasty as this afternoon. Forecast heat indices for Thursday and Friday are well above 100, and even into Advisory territory on Friday. However, given the uncertainties in the MCS forecast, we will not attempt to issue an Advisory for either afternoon at this time. .LONG TERM...(Saturday through Wednesday) Issued at 342 PM CDT Wed Jul 6 2016 The extended forecast period suggests that the WFO PAH forecast area will remain on the eastern limb of the short amplitude mid/upper level ridge in the Central U.S. The preferred GFS/GFS Ensemble/Canadian guidance indicate that energy breaking off the Alaskan/Western Canada closed low will ride of the intermountain region, dampen the Central U.S. ridge and develop and deepen a small low in Ohio and Tennessee valley. This feature will return moisture back into the WFO PAH forecast area from the stalled out cold front that is expected to push through the region on Friday. Unfortunately, this low will serve as a small scale Omega block, disrupting upstream flow and generating shortwaves across the area at least through next Monday, when a larger scale trough will push into the Plains and Middle Mississippi River Valley. At this point in time, am concerned that parts of Southeast Missouri may see excessive rainfall over the weekend. This area will need to be monitored for flooding potential this weekend. Otherwise, moderated max/min temperatures downward until next Wednesday, when minor ridging develops just ahead of the next Upper Midwest trough and increases thickness and temperatures briefly on Wednesday. && .AVIATION... Issued at 1226 AM CDT Thu Jul 7 2016 Large complex of thunderstorms over western KY and southern IL will gradually weaken as it drifts south and east through the early morning hours. The tail end of the complex may clip kpah, and this was handled with vcts in the 06z initial issuance. The primary concern is the potential formation of widespread ifr stratus clouds during the early morning. Areas of stratus have already reached kpah/kowb, and this could become more widespread overnight. MVFR vsbys in fog will become prevalent before sunrise. Once low clouds and fog burn off Thursday, the air mass will destabilize rather quickly. Thunderstorms may again develop in the afternoon along potential boundaries leftover from overnight convection. Timing and location is highly uncertain, so used a prob30 group to account for this activity. && .PAH Watches/Warnings/Advisories... IL...None. MO...None. IN...None. KY...None. && SHORT TERM...DRS LONG TERM...Smith AVIATION...MY
Hazardous weather outlook, Jul 6, 9:31 PM CDT, 4 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PADUCAH KY 931 PM CDT WED JUL 6 2016 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-072130- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 931 PM CDT WED JUL 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...TONIGHT MULTIPLE ROUNDS OF THUNDERSTORMS WITH TORRENTIAL DOWNPOURS WILL BE POSSIBLE TONIGHT OVER PORTIONS OF SOUTHEAST ILLINOIS AND MUCH OF WESTERN KENTUCKY. AN ISOLATED SEVERE THUNDERSTORM CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ONE OR MORE COMPLEXES OF THUNDERSTORMS ARE EXPECTED TO MOVE SOUTHEAST PRIMARILY OVER THE NORTHEAST HALF OF THE REGION THURSDAY THROUGH FRIDAY. DAMAGING WINDS WILL BE A CONCERN...ALONG WITH LOCALLY HEAVY RAINFALL AND LIGHTINING. IN THE ABSENCE OF THUNDERSTORMS...AFTERNOON HEAT INDEX VALUES MAY REACH THE 100 TO 105 DEGREE RANGE THURSDAY AND FRIDAY. DAILY CHANCES OF THUNDERSTORMS ARE FORECAST FOR ALL OR PORTIONS OF THE REGION SATURDAY THROUGH TUESDAY. LOCALLY HEAVY RAINFALL AND LIGHTNING APPEAR TO BE THE PRIMARY CONCERNS AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED AT SOME POINT THURSDAY THROUGH FRIDAY...MAINLY OVER THE NORTHEAST HALF OF THE REGION.
In the hours before
Local storm report, Jul 7, 12:28 AM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1228 AM CDT THU JUL 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM FLASH FLOOD 6 SW GREENVILLE 37.15N 87.26W
07/07/2016 MUHLENBERG KY EMERGENCY MNGR
ROADWAYS FLOODING IN NUMEROUS LOCATIONS ACROSS THE COUNTY
&&
BP2Local storm report, Jul 7, 12:31 AM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1231 AM CDT THU JUL 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 AM FLASH FLOOD MADISONVILLE 37.34N 87.51W
07/07/2016 HOPKINS KY LAW ENFORCEMENT
FIRE DEPARTMENT ENROUTE TO PARKWAY PLAZA MALL TO RESCUE
WOMAN AND CHILD IN VEHICLE
&&
BP2Local storm report, Jul 7, 12:54 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1254 AM CDT THU JUL 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1237 AM FLASH FLOOD 1 NE MORTONS GAP 37.25N 87.46W
07/07/2016 HOPKINS KY LAW ENFORCEMENT
WHITE CITY ROAD IMPASSABLE A HALF MILE FROM THE PARKWAY
&&
BP2Local storm report, Jul 7, 1:09 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
109 AM CDT THU JUL 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0109 AM FLASH FLOOD ELKTON 36.81N 87.16W
07/07/2016 TODD KY TRAINED SPOTTER
NORTH FORK OF ELK FORK CREEK IS OUT OF ITS BANKS
&&
BP2Local storm report, Jul 7, 1:22 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
122 AM CDT THU JUL 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM HEAVY RAIN CARBONDALE 37.72N 89.22W
07/07/2016 M4.26 INCH JACKSON IL AWOS
DAILY RAINFALL TOTAL FROM JULY 6TH
&&
BP2Local storm report, Jul 7, 1:36 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
136 AM CDT THU JUL 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 PM TSTM WND GST WEST PADUCAH 37.08N 88.74W
07/06/2016 M66 MPH MCCRACKEN KY ASOS
MEASURED AT PADUCAH AIRPORT
&&
BP2The office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 7:47 PM CDT | Flash Flood Watch | PAH | Caldwell, Calloway, Christian, Crittenden, Graves, Hopkins and 10 more | 8 hr |
| Jul 6, 8:08 PM CDT | Flash Flood Warning | PAH | Crittenden, Hopkins, Muhlenberg, Webster | 7 hr |
| Jul 6, 9:20 PM CDT | Flash Flood Warning | PAH | Hopkins | 4 hr |
| Jul 6, 9:40 PM CDT | Flash Flood Warning | PAH | Union | 3 hr |
| Jul 6, 10:30 PM CDT | Flash Flood Warning | PAH | Livingston | 7 hr |
| Jul 6, 11:03 PM CDT | Severe Thunderstorm Warning | PAH | Caldwell, Lyon | 27 min |
| Jul 6, 11:38 PM CDT | Flash Flood Warning | PAH | Caldwell, Christian, Lyon, Todd, Trigg | 3 hr |
| Jul 7, 1:16 AM CDT | Flash Flood Warning | PAH | McCracken, Marshall | 7 hr |
| Jul 7, 1:37 AM CDT | River Flood Warning | PAH | Christian, Trigg | 12 hr |
| Jul 7, 3:02 AM CDT | Areal Flood Warning | PAH | Caldwell, Christian, Crittenden, Hopkins, Muhlenberg, Todd and 1 more | 9 hr |
| Jul 7, 3:07 AM CDT | Flash Flood Warning | PAH | Lyon, Trigg | 4 hr |
| Jul 7, 3:40 AM CDT | River Flood Warning | PAH | Muhlenberg | 7 days |
| Jul 7, 3:51 AM CDT | Flash Flood Warning | PAH | Calloway | 3 hr |
| Jul 7, 3:58 AM CDT | Special Weather Statement | PAH | Calloway | 47 min |
| Jul 7, 7:55 AM CDT | Areal Flood Warning | PAH | McCracken, Marshall | 3 hr |
| Jul 7, 8:52 AM CDT | Flash Flood Watch | PAH | Ballard, Caldwell, Calloway, Christian, Crittenden, Graves and 11 more | 6 hr |
| Jul 7, 12:13 PM CDT | Severe Thunderstorm Warning | PAH | Ballard, Carlisle | 32 min |
| Jul 7, 12:40 PM CDT | Severe Thunderstorm Warning | PAH | Ballard, Carlisle, Graves, McCracken | 35 min |
| Jul 7, 12:44 PM CDT | Areal Flood Advisory | PAH | Calloway, Graves, McCracken, Marshall | 3 hr |
| Jul 7, 12:49 PM CDT | Severe Thunderstorm Warning | PAH | Fulton, Hickman | 26 min |
| Jul 7, 1:17 PM CDT | Areal Flood Advisory | PAH | Caldwell, Christian, Lyon, Todd, Trigg | 3 hr |
| Jul 7, 1:46 PM CDT | Severe Thunderstorm Warning | PAH | Daviess, Henderson | 29 min |
| Jul 7, 1:49 PM CDT | Severe Thunderstorm Warning | PAH | Christian, Todd | 26 min |
| Jul 7, 1:57 PM CDT | Flash Flood Warning | PAH | Christian, Todd, Trigg | 5 hr |
| Jul 7, 2:02 PM CDT | Severe Thunderstorm Warning | PAH | Christian, Daviess, Henderson, Hopkins, McLean, Muhlenberg and 1 more | 28 min |
| Jul 7, 2:11 PM CDT | Severe Thunderstorm Warning | PAH | Daviess, Henderson | 34 min |
| Jul 7, 3:15 PM CDT | Areal Flood Advisory | PAH | Hopkins, Webster | 2 hr |
Nearby
River Flood Warnings in Kentucky, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.